# SDR 2022FA0000293

- Difficulty date: June 13, 2022
- Submitted: June 16, 2022
- Operation: General aviation
- Aircraft: N351AX
- Make and model: Boeing 767-300
- Aircraft serial: 27908
- Aircraft time: 94,248 hours, 14,884 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pseu
- Part number: 849704
- Part serial: 556
- Condition: Defective
- Part time: 20,541 hours, 3,340 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIOR TO CRUISE, IN CLB OUT, ALL CARGO /  ENTRY DOORS CAUTION ILLUM. CORRECTIVE ACTION: REPLACED PSEU BOX IAW B767AMM 32-09
